# SDR ASOA20140517081

- Difficulty date: May 17, 2014
- Submitted: May 17, 2014
- Operation: Air carrier
- Aircraft: N29917
- Make and model: Emb EMB-145LR
- Aircraft serial: 145414
- Aircraft time: 31,889 hours, 24,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14526437001
- Condition: Corroded
- Location: Frames 59-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LAVATORY UNDER FLOOR OMEGA BEAM CAP IS CORRODED, LOCAL LEVEL 2, AS MARKED ON RT SIDE AROUND NUTPLATE.  MAINTENANCE BLENDED CORROSION AROUND NUTPLATE 100 NR MATERIAL LOSS, R & R OMEGA BEAM CAP IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
